CureZone   Log On   Join
 

ive been naughty! by beginings ..... Ask CureZone Community

Date:   9/11/2006 6:24:49 AM ( 16 years ago ago)
Hits:   1,277
URL:   https://www.curezone.org/forums/fm.asp?i=733672

ok so im going on holiday tomoro to spain, but after my ast l.f i have come up with slightly worse Acne on my body than usual (i came to curezone trying to cure my body acne) and i really dont want to be wearing t - shirts through out my holiday and sitting on the beach without one would just make me so concious and think everyone is looking so... today i got a prescription for some oxytetracycline (which i have been on for a month only last year) i was planning to take this today (it works quickly to lessen Acne before it rid me of it in the first 2 days for about a month) for only the duration of my holiday which is a week then chuck the rest out! i know medicines do worse than good but i guess im just looking for someone to say dont worry taking them for a week should be ok! am i right?

= will it damage me much taking them for a few days just for the holiday?
=i guess it will kill some of my gut flora and i will have to repopulate them when i get back?

many thanks

beginnings
 

<< Return to the standard message view

fetched in 0.03 sec, referred by www.curezone.org/forums/fmp.asp?i=733672